Homology, Homotopy and Applications

Volume 13 (2011)

Number 2

Topological invariance of the combinatorial Euler characteristic of tame spaces

Pages: 165 – 174

DOI: http://dx.doi.org/10.4310/HHA.2011.v13.n2.a11

Author

Tibor Beke (Department of Mathematics, University of Massachusetts, Lowell, Mass., U.S.A.)

Abstract

We prove the topological invariance of the combinatorial Euler characteristic with the help of a canonical, topologically defined stratification of tame spaces by locally compact, tame strata.

Keywords

tame space; Euler characteristic; stratification

2010 Mathematics Subject Classification

05E45, 57N80

Full Text (PDF format)